# SDR AU980983

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Nut
- Part number: 1023A
- Condition: Missing
- Location: Brake
- Component: 1023A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE MASTER CYLINDER PISTON TO SHAFT SECURING NUT MISSING.
